# SDR REXA2012111101494

- Difficulty date: October 8, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 18,266 hours, 15,762 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Nicked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL CUTOUT AT WS 303.861, HOLES NR 16, HAS KNICK ON INNER LIP IN NON-CRITICAL AREA.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
